# SDR COEA2024080223738

- Difficulty date: June 9, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 361 hours, 407 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER AFT COWLING FWD ICE VANE DOOR R/H LEVER TO CLEVIS ASSY ATTACHMENT HAS PLAY.   REPAIRED IAW C408 SPM 20-10-65 AND 20-40-30.
